“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6674
School of Physics
  Title:   One Loop Renormalizability of the Supersymmetric Yang-Mills Theories on the Noncommutative Two-Torus
  Author(s):  M.M. Sheikh-Jabbari
  Status:   Published
  Journal: JHEP
  No.:  13
  Vol.:  6
  Year:  1999
  Pages:   015
  Supported by:  IPM
We argue that Yang-Mills theory on noncommutative torus, expressed in the Fourrier modes, is described by a gauge theory in a usual commutative space, the gauge group being a generalization of the area preserving diffeomorphisms to the noncommutative case. In this way, performing the loop calculations in this gauge theory in the continuum limit, we show that this theory is one loop renormalizable, and discuss the UV and IR limits. The moduli space of the vacua of the noncommutative super Yang-Mills theories in 2+1 dimensions is discussed.

Download TeX format
back to top
scroll left or right